# SDR COMA0460346

- Difficulty date: May 31, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 20,889 hours, 18,700 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5229 IAS CAUTION DURING T/O.  REMOVED WATER FROM PITOT LINES, SYSTEM TEST SATISFACTORY.
